EconPapers    
Economics at your fingertips  
 

Constrained Solutions of a System of Matrix Equations

Qing-Wen Wang and Juan Yu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We derive the necessary and sufficient conditions of and the expressions for the orthogonal solutions, the symmetric orthogonal solutions, and the skew‐symmetric orthogonal solutions of the system of matrix equations AX = B and XC = D, respectively. When the matrix equations are not consistent, the least squares symmetric orthogonal solutions and the least squares skew‐symmetric orthogonal solutions are respectively given. As an auxiliary, an algorithm is provided to compute the least squares symmetric orthogonal solutions, and meanwhile an example is presented to show that it is reasonable.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/471573

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:471573

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:471573